Alert archive / Missouri / Freeze Warnings in 2011

Freeze Warning 2, NWS Springfield, MO

April 4, 201134 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Apr 4, 2011, 3:18 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 5, 2011, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 3:18 PM CDT (20:18 UTC)
In effect from
Apr 5, 2011, 1:00 AM CDT
Expired
Apr 5, 2011, 8:22 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -156 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-156 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 042018
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT MON APR 4 2011

...HARD FREEZE LIKELY LATE TONIGHT INTO TUESDAY MORNING...

.A COLD CANADIAN AIRMASS HAS SPREAD INTO THE AREA BEHIND A COLD
FRONT WHICH MOVED THROUGH EARLY THIS MORNING. HIGH PRESSURE WILL BUILD IN
OVERNIGHT WHICH WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS. BELOW
FREEZING TEMPERATURES ARE EXPECTED TONIGHT AFTER MIDNIGHT THROUGH
EARLY TUESDAY MORNING. TEMPERATURES ARE FORECAST TO DROP INTO THE UPPER
2OS TO NEAR THE 30 DEGREE MARK. WITH THE GROWING SEASON ALREADY
ONGOING OVER MANY AREAS...AGRICULTURAL INTERESTS SHOULD MONITOR
FORECAST TEMPERATURES CLOSELY...AND TAKE NECESSARY PRECAUTIONS TO
PROTECT PLANTS AND VEGETATION SUSCEPTIBLE TO FROST AND FREEZING
TEMPERATURES.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050830-
/O.NEW.KSGF.FZ.W.0002.110405T0600Z-110405T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
318 PM CDT MON APR 4 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. 

* TIMING AND AREAS AFFECTED...BELOW FREEZING TEMPERATURES ARE
  FORECAST TO OCCUR TONIGHT INTO TUESDAY MORNING ACROSS SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS.

* TEMPERATURE...LOWS ARE EXPECTED TO DROP INTO THE
  UPPER 20S TO NEAR 30 DEGREES...SEVERAL HOURS OF BELOW FREEZING
  TEMPERATURES ARE LIKELY DURING THE EARLY MORNING HOURS.

* IMPACTS...THESE CONDITIONS COULD ADVERSELY AFFECT TEMPERATURE
  SENSITIVE VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED WHEN
  TEMPERATURES FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

GRIFFIN
2 follow-up statements
693 
WWUS73 KSGF 050314
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT MON APR 4 2011

...HARD FREEZE LIKELY LATE TONIGHT INTO TUESDAY MORNING...

.A COLD CANADIAN AIRMASS HAS SPREAD INTO THE AREA BEHIND A COLD
FRONT WHICH MOVED THROUGH EARLY THIS MORNING. HIGH PRESSURE WILL
BUILD IN OVERNIGHT WHICH WILL ALLOW FOR CLEAR SKIES AND LIGHT
WINDS. BELOW FREEZING TEMPERATURES ARE EXPECTED TONIGHT AFTER
MIDNIGHT THROUGH EARLY TUESDAY MORNING. TEMPERATURES ARE FORECAST
TO DROP INTO THE UPPER 2OS TO NEAR THE 30 DEGREE MARK. WITH THE
GROWING SEASON ALREADY ONGOING OVER MANY AREAS...AGRICULTURAL
INTERESTS SHOULD MONITOR FORECAST TEMPERATURES CLOSELY...AND TAKE
NECESSARY PRECAUTIONS TO PROTECT PLANTS AND VEGETATION
SUSCEPTIBLE TO FROST AND FREEZING TEMPERATURES.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051400-
/O.CON.KSGF.FZ.W.0002.110405T0600Z-110405T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1014 PM CDT MON APR 4 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY. 

* TIMING AND AREAS AFFECTED...BELOW FREEZING TEMPERATURES ARE
  FORECAST TO OCCUR TONIGHT INTO TUESDAY MORNING ACROSS SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS.

* TEMPERATURE...LOWS ARE EXPECTED TO DROP INTO THE UPPER 20S TO
  NEAR 30 DEGREES...SEVERAL HOURS OF BELOW FREEZING TEMPERATURES
  ARE LIKELY DURING THE EARLY MORNING HOURS.

* IMPACTS...THESE CONDITIONS COULD ADVERSELY AFFECT TEMPERATURE
  SENSITIVE VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED WHEN
  TEMPERATURES FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WISE
705 
WWUS73 KSGF 051322
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 AM CDT TUE APR 5 2011


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051430-
/O.CAN.KSGF.FZ.W.0002.000000T0000Z-110405T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
822 AM CDT TUE APR 5 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING AFTER EARLY MORNING
LOWS IN THE MIDDLE 20S TO LOWER 30S.

$$

FOSTER

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:42 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 4, 2:42 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT MON APR 4 2011

.DISCUSSION...

THE MAIN FORECAST CONCERN FOR THIS AFTERNOON UPDATE WILL BE THE
POTENTIAL FROST AND FREEZING TEMPERATURES FOR TONIGHT AND EARLY
TUESDAY MORNING AND THE ELEVATED FIRE DANGER FOR TUESDAY AFTERNOON.

A COLD CANADIAN AIRMASS IS USHERING IN ON GUSTY NORTHERLY WINDS
THIS AFTERNOON. HIGH PRESSURE WILL CONTINUE TO BUILD IN OVERNIGHT
WITH THE ACTUAL CENTER JUST TO OUR SOUTHWEST BY EARLY TUESDAY
MORNING. COLD AND DRY AIR WILL CONTINUE TO ADVECT IN LOOKING AT UP
STREAM DEWPOINTS. TEMPERATURES WILL GENERALLY RANGE IN THE UPPER
20S TO NEAR THE 30 DEGREE MARK AREA WIDE. WITH THAT SAID AND THE
START OF THE GROWING SEASON ALREADY ONGOING...HAVE OPT TO GO AHEAD
WITH A FREEZE WARNING FOR THE AREA FROM O6Z TO 14Z.

HIGH PRESSURE WILL MOVE OFF TO THE EAST OF THE AREA ON TUESDAY AND
A STRONG PRESSURE GRADIENT WILL ALLOW FOR A WINDY TUESDAY
AFTERNOON ON THE BACK SIDE OF HIGH PRESSURE. WIND GUSTS WILL
EASILY REACH UP TO 35 MPH ESPECIALLY OVER SOUTHEAST KANSAS AND
WESTERN MISSOURI. THERE WILL BE AN ELEVATED FIRE DANGER FOR THESE
AREAS BECAUSE OF THE STRONG GUSTY WINDS AND RELATIVELY DRY AIR IN
PLACE BUT IT DOESN'T APPEAR TO MEET RED FLAG CRITERIA AT THIS
TIME. WILL ALLOW THE EVENING CREW TO LOOK AT THE 00Z DATA AND
REVALUATE THIS AGAIN IF NEED BE. SOUTHWEST WINDS WILL HELP WARM
TEMPERATURES BACK INTO THE 60S ON TUESDAY.

A FLAT ZONAL FLOW FOR THE MIDDLE OF THE WEEK WILL TRANSLATE INTO A
BROAD SOUTHWESTERLY FLOW BY THE END OF THE WEEK AS A TROUGH DIGS
ACROSS THE MOUNTAIN WEST. A PROLONG FETCH OF SOUTHERLY WINDS AND A
RETURN OF GULF MOISTURE WILL SET UP FOR SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS FOR THE END OF THE WEEK INTO THE WEEKEND.

THE FIRST SHORTWAVE WILL MOVE ACROSS THE CENTRAL PLAINS THURSDAY
AFTERNOON. THIS WILL BRING CHANCE POPS FOR THE OZARKS. ANOTHER
PIECE OF ENERGY WILL MOVE ACROSS ON SATURDAY WITH ANOTHER ROUND OF
CONVECTION POSSIBLE. A STRONGER SYSTEM WILL MOVE OUT ACROSS THE
PLAINS REGION ON SUNDAY. THIS SYSTEM HAS THE POTENTIAL FOR SOME
STRONGER CONVECTION SUNDAY AFTERNOON AND WILL NEED TO BE MONITORED
FOR FUTURE TRENDS. NONETHELESS...HAVE BROAD BRUSHED POPS FROM THE
THURSDAY TO SUNDAY TIME FRAME WITH THE SOUTHWESTERLY FLOW.

GRIFFIN

&&

.AVIATION...

FOR THE 041800Z TAFS: A STRONG HIGH PRESSURE SYSTEM IS BUILDING
INTO THE AREA ON THE HEELS OF A COLD FRONT WHICH PASSED THROUGH
THE AREA LAST NIGHT AND VERY EARLY THIS MORNING. LOW
STRATUS...WHICH IS CURRENTLY CREATING SOME MARGINAL MVFR
CONDITIONS OVER SOUTHWESTERN MISSOURI WILL GRADUALLY CLEAR FROM
WEST TO EAST THIS EVENING. EXPECT VFR CONDITIONS AND DIMINISHING
WINDS TO PREVAIL TONIGHT THROUGH TOMORROW AS HIGH PRESSURE
DOMINATES THE REGION.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 4, 1:00 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT MON APR 4 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

THE FROST AND FREEZE RISK IS ELEVATED FOR LATE TONIGHT.
THE NON THUNDERSTORM WIND RISK IS LIMITED FOR TODAY.
THE FIRE WEATHER RISK IS ELEVATED FOR TODAY.

DISCUSSION...

NORTHWEST WIND GUSTS OF 30 TO 40 MPH WILL OCCUR TODAY IN THE WAKE
OF A COLD FRONT THAT MOVED THROUGH THE REGION LAST NIGHT. THE
GUSTY WINDS WILL PRODUCE A LIMITED TO ELEVATED FIRE DANGER
TODAY...ESPECIALLY IN AREAS THAT RECEIVED LIMITED OR NO RAINFALL
LAST NIGHT.

A CLEARING SKY AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE UPPER 20S AND LOWER 30S IN MANY AREAS LATE TONIGHT WITH A
HARD FREEZE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOUTH WINDS WILL BE GUSTY ON TUESDAY INTO WEDNESDAY. WITH
MOISTURE SLOW TO RETURN INTO THE AREA...THE FIRE WEATHER RISK IS
ELEVATED TO SIGNIFICANT TUESDAY AND WEDNESDAY.

PERIODIC THUNDERSTORM CHANCES WILL THEN RETURN THURSDAY INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Apr 4, 10:25 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             DEVON                   37.92N 94.82W
04/03/2011  M1.00 INCH       BOURBON            KS   EMERGENCY MNGR

            DIME AND QUARTER SIZE HAIL

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:35 PM CDTSevere Thunderstorm WarningSGFVernon40 min
Apr 3, 10:56 PM CDTHigh Wind WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 12 more2 hr
Apr 4, 1:16 AM CDTWind AdvisorySGFBarry, Christian, Douglas, Howell, Oregon, Ozark and 5 more3 hr
Apr 3, 10:11 PM CDTSevere Thunderstorm WarningSGFBourbon49 min

Nearby

Freeze Warnings in Missouri, 2011Freeze Warnings in Kansas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.